Diplopia Treatment

Has anyone got or had Diplopia (double vision) or any other problems with eyesight and had successful treatment, either using proper medication or even herbal (alternative) treatments.I may be interested in absolutely anything - hmm, well perhaps!

Sign up to HealthUnlocked!


Sign up with your E-mail

You may also like...

Reply

You need to sign up or log in to reply


13 Replies

  • HI PETE ,
    I SUFFER WITH DOUBLE VISION AND BLURRED VISION BUT HAVE NOT HEARD OF ANY TREATMENTS FOR IT - I WILL KEEP AN' 'EYE' ON THIS BLOG TO 'SEE' IF ANYONE DOES HAVE ANY SUGGESTIONS THOUGH !!
  • Hi shasha,

    I recently have had Botox injections into the most troublesome eye.. I have commented on this thread about these injections already. If interested please have a search for it so I don't have to bother writing it al agen.
  • THANKS PETE I WILL THOUGH I DONT RELISH THE THOUGHT OF INJECTIONS IN MY EYE !
  • The botox injection thing was only what I would call painful for a couple of seconds. The remainder of the procedure was very unpleasant rather than painful. At one point I remember my eye felt very full perhaps a little like an overinflated football.

    Would I have this done again after the 3 months that the Botox remains effective? Well the injection has worked so that is on the plus side and I suppose it only lasts for a few minutes. On balance I would have the Botox again. Having the procedure 4 times a year though may be enough to start you dreading going such that you opt for double vision instead.
  • hi pete, i have double vision, at times, but only when my head is slightly to the side.
    i have mentioned it to my three doctors, one is a opthomologist, [Spelling] and they have never said anything for or against. the double vision. no help.
  • have double vison,blurry , no visionlooking downwards very little looking upwards!my optomol0gist said thereis nothing he can do for me~! i hope and PRAY someone will send us someomone will send us some helpfull positive infomation!!!! sorry no help here!!
  • Until you have had a proper diagnosis there's not a lot to be done. No point in treating you for a disease you haven't got.
  • Well thank you for your replies. I asked the original question because I seem to remember a post where someone said they had a drug of unknown type that cleared their Diplopia. But perhaps i am imagining it.
  • Parkinsons meds helped my very occasional diplopia.

    Anticholinergics make it worse i find - well more blurry vision from them.
  • I have recently had Botox injections into my eye that is most effected by Diplopia. This was unpleasant but has worked. The main disadvantage with this treatment is that it only lasts about 3 months and as I said it is unpleasant so its just a question of how important it is for you to treat your Diplopia.
  • Hi Pete. I am a 30 years old male from India. First thing is tht I am happy to find a blog where I can see and discuss diplopia with others. I am a patient of diplopia since last 25 years.
    I am currently undergoing treatment at Shroff Charity Hospital Delhi. I have visited all hospitals all over India but did not get any help. I heard about botox injections, but I am not very sure of its use in India. Can you please guide me as to where can i get such injections in India and as to side effects of the same.

    Regards,
    Jitesh
  • Hi Jitesh, my Botox injections were undertaken by the NHS.

    At best this procedure only lasts 3 months. Mine has lasted much less. I am not aware of any side effects. The worst thing was that the procedure including the administration of a local anaesthetic was all very unpleasant.

    Do you know what has caused your Diplopia
  • Hi Jitesh, my Botox injections were undertaken by the NHS.

    At best this procedure only lasts 3 months. Mine has lasted much less. I am not aware of any side effects. The worst thing was that the procedure including the administration of a local anaesthetic was all very unpleasant.

    Do you know what has caused your Diplopia

Reply

You need to sign up or log in to reply